# SDR SWAA2023122835543

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,265 hours, 9,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE FLIGHT ATTENDENT FLASHLIGHT NOT WORKING PROPERLY<[01] REPLACED CAPTAINS SIDE FLIGHT ATTENDENT FLASHLIGHT BATTERY. OPS CK GOOD REF AMM 25-64-00
